首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Delay-dependent stability criteria for neutral-type neural networks with interval time-varying delay signals under the effects of leakage delay
  • 本地全文:下载
  • 作者:R. Manivannan ; R. Samidurai ; Jinde Cao
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2018
  • 卷号:2018
  • 期号:1
  • 页码:53
  • DOI:10.1186/s13662-018-1509-y
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We examine the stability problem for delayed neutral-type neural networks (NNs) with interval time-varying delay signals under the effects of leakage term by constructing a suitable Lyapunov–Krasovskii functionals (LKFs) with the triple- and four-integral terms and using the famous Jensen inequality, Wirtinger single integral inequality (WSII), and Wirtinger double integral inequality (WDII), combined with the reciprocally convex approach (RCC) for the stability of addressing NNs. Therefore, the major contribution of this study lies in a consideration of new integral inequalities and improved LKFs, fully taking the relationship between the terms in the Leibniz–Newton formula within the framework of linear matrix inequalities (LMIs). Moreover, we assume that the lower bound of interval time-varying delay is not restricted to zero. Using several examples, we show that the proposed stability criterion is less conservative than previous results. Also, the proposed technique is applied to benchmark problem that is associated with reasonable issues to showing feasibility on a real-world problem, including transporting time delay signals and leakage delay as a process variable in the quadruple-tank process system.
  • 关键词:Neural network ; Neutral type ; Leakage delay ; Interval time-varying delay ; Wirtinger double integral inequality
国家哲学社会科学文献中心版权所有